Advertisement

Periodica Mathematica Hungarica

, Volume 2, Issue 1–4, pp 301–326 | Cite as

Irregularities of sequences relative to arithmetic progressions, IV

  • K. F. Roth
Article

Keywords

Arithmetic Progression 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    B. L. van Der Waerden, Beweis einer Baudetschen Vermutung,Nieuw. Arch. Wisk. (2)15 (1928), 212–216.Google Scholar
  2. [2]
    K. F. Roth, On certain sets of integers,J. London Math. Soc. 28 (1953), 104–109.Google Scholar
  3. [3]
    —, On certain sets of integers II,J. London Math. Soc. 29 (1954), 20–26.Google Scholar
  4. [4]
    E. Szemerédi, On sets of integers containing no four elements in arithmetic progression,Acta Math. Acad. Sci. Hungar. 20 (1969), 89–104.Google Scholar
  5. [5]
    K. F. Roth, Irregularities of sequences relative to arithmetic progressions I,Math. Ann. 169 (1967), 1–25.Google Scholar
  6. [6]
    —, Irregularities of sequences relative to arithmetic progressions III,J. Number Theory 2 (1970), 125–142.Google Scholar

Copyright information

© Akadémiai Kiadó 1972

Authors and Affiliations

  • K. F. Roth
    • 1
  1. 1.Department of MathematicsImperial College of Science and TechnologyLondon SW 7England

Personalised recommendations